# SDR R612022F00002

- Difficulty date: February 20, 2022
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N722YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000496
- Aircraft time: 15,794 hours, 10,517 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Seat Track
- Part number: 17086082005
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY CHECK, MAINTENANCE FOUND CENTER FUSELAGE III, AFT R/H SEAT TRACK IS CORRODED AT FR84, RBL 11.  CENTER FUSELAGE III, CORRODED AFT R/H SEAT TRACK AT FR 84, RBL 11, REMOVED AND REPLACED IAW EMBRAER 170/175 SRM 51-42-01 AND 51-43-02
